Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 118, Number 2

All articles in this issue are freely accessible.

A note on the Jacobson radical
Yu Lee Lee.
Proc. Amer. Math. Soc. 118 (1993), 337-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131037
Nilpotency degree of cohomology rings in characteristic two
George S. Avrunin and Jon F. Carlson.
Proc. Amer. Math. Soc. 118 (1993), 339-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129871
Undecidability of parametric solutions of polynomial equations
K. H. Kim and F. W. Roush.
Proc. Amer. Math. Soc. 118 (1993), 345-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132414
A module induced from a Whittaker module
Edward McDowell.
Proc. Amer. Math. Soc. 118 (1993), 349-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143020
Test elements in excellent rings with an application to the uniform Artin-Rees property
Ian M. Aberbach.
Proc. Amer. Math. Soc. 118 (1993), 355-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129869
Simple zeros of the Riemann zeta-function
A. Y. Cheer and D. A. Goldston.
Proc. Amer. Math. Soc. 118 (1993), 365-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132849
Eulerian operators and the Jacobian conjecture
Arno van den Essen.
Proc. Amer. Math. Soc. 118 (1993), 373-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129883
Cardinalities of $𝜂_{1}$-ordered fields
Žikica Perović.
Proc. Amer. Math. Soc. 118 (1993), 379-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132420
Shimura subgroups of Jacobians of Shimura curves
San Ling.
Proc. Amer. Math. Soc. 118 (1993), 385-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145947
Exact embeddings into Artinian rings
Raymond A. Beaulieu and Anders Jensen.
Proc. Amer. Math. Soc. 118 (1993), 391-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129872
Cyclically presented groups embedded in one-relator products of cyclic groups
Colin M. Campbell, Patricia M. Heggie, Edmund F. Robertson and Richard M. Thomas.
Proc. Amer. Math. Soc. 118 (1993), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1140665
A matrix solution to the inverse Perron-Frobenius problem
P. Góra and A. Boyarsky.
Proc. Amer. Math. Soc. 118 (1993), 409-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129877
Note on the integrability of superharmonic functions
Noriaki Suzuki.
Proc. Amer. Math. Soc. 118 (1993), 415-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126201
The essential spectral radius of dominated positive operators
Josep Martínez.
Proc. Amer. Math. Soc. 118 (1993), 419-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128728
Faithful representations of crossed products by endomorphisms
Sarah Boyd, Navin Keswani and Iain Raeburn.
Proc. Amer. Math. Soc. 118 (1993), 427-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126190
Inversions of Hermite semigroup
Du-Won Byun.
Proc. Amer. Math. Soc. 118 (1993), 437-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145414
On weak compactness in $L^{1}(𝜇, X)$
J. Diestel, W. M. Ruess and W. Schachermayer.
Proc. Amer. Math. Soc. 118 (1993), 447-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132408
Extension of holomorphic mappings from $E$ to $E”$
Luiza A. Moraes.
Proc. Amer. Math. Soc. 118 (1993), 455-461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139471
Weak-polynomial convergence on a Banach space
J. A. Jaramillo and A. Prieto.
Proc. Amer. Math. Soc. 118 (1993), 463-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126196
On $4$-lacunary sequences generated by ergodic toral endomorphisms
Karol Krzyżewski.
Proc. Amer. Math. Soc. 118 (1993), 469-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139478
Schatten ideal behavior of a generalized Hardy operator
Krzysztof Nowak.
Proc. Amer. Math. Soc. 118 (1993), 479-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152990
On two absolute Riesz summability factors of infinite series
Mehmet Ali Sarıgöl.
Proc. Amer. Math. Soc. 118 (1993), 485-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127143
A note on commutativity of unbounded representations
Schōichi Ōta.
Proc. Amer. Math. Soc. 118 (1993), 489-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1123664
Counterexamples for Brown-Pedersen’s conjecture in “$C^{∗}$-algebras of real rank zero”
Hiroyuki Osaka.
Proc. Amer. Math. Soc. 118 (1993), 495-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145424
Divergence of averages obtained by sampling a flow
Mustafa Akcoglu, Alexandra Bellow, Andrés del Junco and Roger L. Jones.
Proc. Amer. Math. Soc. 118 (1993), 499-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143221
Weak-invariant properties of the norm topology
I. Namioka and R. Pol.
Proc. Amer. Math. Soc. 118 (1993), 507-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132419
Large time behavior of the heat kernel: on a theorem of Chavel and Karp
Barry Simon.
Proc. Amer. Math. Soc. 118 (1993), 513-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139473
Inequalities in the most simple Sobolev space and convolutions of $L_{2}$ functions with weights
Saburou Saitoh.
Proc. Amer. Math. Soc. 118 (1993), 515-520
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134626
Cyclic inequalities
Shigeru Yamagami.
Proc. Amer. Math. Soc. 118 (1993), 521-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1128732
An elementary simultaneous approximation theorem
Theodore Kilgore.
Proc. Amer. Math. Soc. 118 (1993), 529-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129881
An example of a Carathéodory complete but not finitely compact analytic space
Marek Jarnicki, Peter Pflug and Jean-Pierre Vigué.
Proc. Amer. Math. Soc. 118 (1993), 537-539
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1148025
A martingale inequality related to exponential square integrability
Jill Pipher.
Proc. Amer. Math. Soc. 118 (1993), 541-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1131038
Refinements of the density and $\mathcal{I}$-density topologies
Krzysztof Ciesielski and Lee Larson.
Proc. Amer. Math. Soc. 118 (1993), 547-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129874
On Burkholder’s biconvex-function characterization of Hilbert spaces
Jinsik Mok Lee.
Proc. Amer. Math. Soc. 118 (1993), 555-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1159174
The Radon transform of Boehmians
Piotr Mikusiński and Ahmed Zayed.
Proc. Amer. Math. Soc. 118 (1993), 561-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145949
Computational aspects of soap bubble deformations
U. Pinkall and I. Sterling.
Proc. Amer. Math. Soc. 118 (1993), 571-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1164150
Strong measure zero and strongly meager sets
Timothy J. Carlson.
Proc. Amer. Math. Soc. 118 (1993), 577-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139474
Analytic mappings on hyperfinite sets
C. Ward Henson and David Ross.
Proc. Amer. Math. Soc. 118 (1993), 587-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126195
Ordered subrings of the reals in which output sets are recursively enumerable
Robert E. Byerly.
Proc. Amer. Math. Soc. 118 (1993), 597-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1134623
The Baire category and forcing large Lindelöf spaces with points $G_{𝛿}$
Isaac Gorelic.
Proc. Amer. Math. Soc. 118 (1993), 603-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132417
A result on multidimensional quantization
Eric B. Hall and Gary L. Wise.
Proc. Amer. Math. Soc. 118 (1993), 609-613
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129878
Independent events and independent experiments
Yuliy M. Baryshnikov and Bennett Eisenberg.
Proc. Amer. Math. Soc. 118 (1993), 615-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1146858
On generalized maximal functions
Bernd S. W. Schröder.
Proc. Amer. Math. Soc. 118 (1993), 619-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1158009
Sur un théorème spectral et son application aux noyaux lipchitziens
Hubert Hennion.
Proc. Amer. Math. Soc. 118 (1993), 627-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129880
Links and nonshellable cell partitionings of $S^{3}$
Steve Armentrout.
Proc. Amer. Math. Soc. 118 (1993), 635-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132848
Tight extensions of normed spaces
N. V. Rao.
Proc. Amer. Math. Soc. 118 (1993), 641-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1152288
An invariant of links in a handlebody associated with the spin $j$ representation of $U_{q}(\mathfrak{sl}(2, \mathbf{C}))$
Shigekazu Nakabo.
Proc. Amer. Math. Soc. 118 (1993), 645-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132416
Convex real projective structures on closed surfaces are closed
Suhyoung Choi and William M. Goldman.
Proc. Amer. Math. Soc. 118 (1993), 657-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1145415
The Morse index theorem in the degenerate endmanifold case
Nancy Hingston and Diane Kalish.
Proc. Amer. Math. Soc. 118 (1993), 663-668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1143018
When does restricted continuity on continuous function graphs imply joint continuity?
John P. Dalbec.
Proc. Amer. Math. Soc. 118 (1993), 669-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1129876
A short note on the Schur-Jacobson theorem
R. C. Cowsik.
Proc. Amer. Math. Soc. 118 (1993), 675-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1139475
American Mathematical Society